# SDR AALA202409261730

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 37,764 hours, 7,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND RIGHT-HAND AFT DOOR EMERGENCY CYLINDER ACCUMULATOR LOW. CYLINDER ACCUMULATOR CHARGED PER AMM 52-10-00-614-001.
